On the Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph

Ji Ming Guo*, Jianxi Li, Wai Chee SHIU

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

The Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph are the characteristic polynomials of its Laplacian matrix, signless Laplacian matrix and normalized Laplacian matrix, respectively. In this paper, we mainly derive six reduction procedures on the Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph which can be used to construct larger Laplacian, signless Laplacian and normalized Laplacian cospectral graphs, respectively.

Original languageEnglish
Pages (from-to)701-720
Number of pages20
JournalCzechoslovak Mathematical Journal
Volume63
Issue number3
DOIs
Publication statusPublished - Sep 2013

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • characteristic polynomial
  • Laplacian matrix
  • normalized Laplacian matrix
  • signless Laplacian matrix

Fingerprint

Dive into the research topics of 'On the Laplacian, signless Laplacian and normalized Laplacian characteristic polynomials of a graph'. Together they form a unique fingerprint.

Cite this